Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Secondary amennorrhoea after insertion of an IUD following child birth. Provera caused withdrawal bleed. Clomid got early cycles. Why?

Hi I am under the care of a fertility/ endocrine consultant as i had secondary amennorrhoea following the insertion of an iud following the birth of my daughter, this has been going on some time and i have been prescribed provera which caused the withdrawal bleed as suspected. Following my bloods i was told low oestrogen was discovered and because there was no visible cause the dr said it could be due to the weight loss after my daughter? I lost 14lb compared to before i became pregnant however was still within my health bmi at 20.7? Could this be possible? So he told me to put on weight and then take clomid in the meantime which i have done for the last cycle....provera then on day 2 clomid until day 6, just 50mg of clomid daily. I don t believe that I ovulated and I have just had another period yesterday which was just day 24? why is this so early and what can cause this? as last time i took provera my next period was 32 days following? I have now put on weight and I am wondering whether its something to do with that? Please advise, thankyou.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
First and foremost , please mention your age.
That is paramount.
Next details of your obstetric history.
Some women just have early , very early menopause.
This could be it.
Measurement of FSH and LH levels will confirm this.
Also, the IUD could have damaged the lining of the uterus ( endometrium ).
Furthermore, stress, weight loss too can cause this.
Excessive blood loss during childbirth could be a reason.
Cycle duration varies even in normal women, so dont worry.
Take care.
Please write back with further details at -
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor